# SDR CA980602074

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fitting
- Part number: 06108700
- Condition: Damaged
- Location: Brake Sys
- Component: Cleveland, 30123
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FINAL APPROACH, PILOT CHECKED BRAKES FOR PRESSURE AND RT BRAKE WAS SOFT AND AFTER A FEW PUMPS, NO BRAKES WERE FELT.  LOWER HOSE HAD COME OUT OF BRAKE ASSY.  SUBMITTER STATED POSSIBLY HIT BY SOMETHING.  REPLACED.
